Issue
Volume 26, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 4, 26 (2008). Abstract
pdf
Full Article

Danping Yang,Yanzhen Chang and Wenbin Liu
A Priori Error Estimate and Superconvergence Analysis for an Optimal Control Problem of Bilinear Type
J. Comp. Math., 26 (2008), pp. 471-487. Abstract
pdf
Full Article

Alexandre Ern and Annette F. Stephansen
A Posteriori Energy-Norm Error Estimates for Advection-Diffusion Equations Approximated by Weighted Interior Penalty Methods
J. Comp. Math., 26 (2008), pp. 488-510. Abstract
pdf
Full Article

Benyu Guo and Keji Zhang
On Non-isotropic Jacobi Pseudospectral Method
J. Comp. Math., 26 (2008), pp. 511-535. Abstract
pdf
Full Article

J.A. Ferreira and P.M. da Silva
Energy Estimates for Delay Diffusion-Reaction Equations
J. Comp. Math., 26 (2008), pp. 536-553. Abstract
pdf
Full Article

Shuo Zhang and Ming Wang
A Posteriori Estimator of Nonconforming Finite Element Method for Fourth Order Elliptic Perturbation Problems
J. Comp. Math., 26 (2008), pp. 554-577. Abstract
pdf
Full Article

Chunxia Jia and Detong Zhu
An Affine Scaling Interior Algorithm via Conjugate Gradient Path for Solving Bound-Constrained Nonlinear Systems
J. Comp. Math., 26 (2008), pp. 578-597. Abstract
pdf
Full Article

Qiumei Huang and Yidu Yang
A Note on Richardson Extrapolation of Galerkin Methods for Eigenvalue Problems of Fredholm Integral Equations
J. Comp. Math., 26 (2008), pp. 598-612. Abstract
pdf
Full Article

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li and Yan Liu
Convergence of Gradient Method with Momentum for Back-Propagation Neural Networks
J. Comp. Math., 26 (2008), pp. 613-623. Abstract
pdf
Full Article

Ali Yang and Liantang Wang
A Method for Solving the Inverse Scattering Problem for Shape and Impedance
J. Comp. Math., 26 (2008), pp. 624-632. Abstract
pdf
Full Article